Sh:447
- Kojman, M., & Shelah, S. (1992). The universality spectrum of stable unsuperstable theories. Ann. Pure Appl. Logic, 58(1), 57–72. arXiv: math/9201253 DOI: 10.1016/0168-0072(92)90034-W MR: 1169786
-
Abstract:
It is shown that if is stable unsuperstable, and , or then has no universal model in cardinality , and if e.g. then has no universal model in . These results are generalized to in the place of . Also: if there is a universal model in , stable and then there is a universal tree of height in cardinality . - Version 1996-03-19_10 (25p) published version (16p)
Bib entry
@article{Sh:447, author = {Kojman, Menachem and Shelah, Saharon}, title = {{The universality spectrum of stable unsuperstable theories}}, journal = {Ann. Pure Appl. Logic}, fjournal = {Annals of Pure and Applied Logic}, volume = {58}, number = {1}, year = {1992}, pages = {57--72}, issn = {0168-0072}, mrnumber = {1169786}, mrclass = {03C45 (03C55)}, doi = {10.1016/0168-0072(92)90034-W}, note = {\href{https://arxiv.org/abs/math/9201253}{arXiv: math/9201253}}, arxiv_number = {math/9201253} }